# SDR ALGAR919115682

- Difficulty date: September 19, 2011
- Submitted: September 19, 2011
- Operation: General aviation
- Aircraft: N687AL
- Make and model: Bell 407
- Aircraft serial: 53366
- Aircraft time: 15,597 hours
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Crosstube
- Part number: 407724101
- Part serial: 5682
- Condition: Corroded
- Location: Mlg
- Part time: 247,705 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CROSS TUBE CORRDED BEYOND LIMITS IAW AA00061 PAGE 19, FIG 2, TABLE 8.
